# SDR SWIA2021081060289

- Difficulty date: May 6, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 29,134 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Corroded
- Location: Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR SURROUND STRUCTURE FITTING.  LOCATED TOWARD FWD AT THE MID SECTION HAS CORRODED FASTENER AND NUTPLATE.  IDENTIFIED WITH TAPE.     (C-CHECK RO 8/9/2021)    REPLACED HARDWARE AND NUTPLATES ON PAX DOOR SURROUND STRUCTURE FITTING IAW CRJ 700 SRM 51-42-06-001-001-A01 AND 51-42-15-001-001-A01
